The Craig interpolation property for rational Gödel logic

Document Type : Research Paper


Department of Mathematics and Computer Science, Amirkabir University of Technology, Tehran, Iran


In this article, the Craig interpolation property for rational Gödel logic is studied. Despite classical Gödel logic, this property can be proved in this new extension of Gödel logic. This new predicate version of Gödel logic is similar to continuous logic and also, its semantics is extended similar to metric model theory with some differences.


[1] M. Akram, N. Waseem, Novel applications of bipolar fuzzy graphs to decision making problems, Journal of Applied
Mathematics and Computing, 56(1-2) (2018), 73-91.
[2] M. Baaz, M. Gehrke, S. V. Gool, An interpolant in predicate G¨odel logic, Mathematics, arXive: Logic, (2018), DOI: 10.48550/arXiv.1803.03003.
[3] M. Baaz, A. Lolic, First-order interpolation of non-classical logics derived from propositional interpolation, In FroCoS
2017: Frontiers of Combining Systems, Lecture Notes in Computer Science (LNCS), 10483 (2017), 265-280.
[4] I. Ben Yaacov, A. Usvyatsov, C. W. Henson, A. Berenstein, Model theory for metric structures, In Model Theory
with Applications to Algebra and Analysis, 2, (Zo´e Chatzidakis, Dugald Macpherson, Anand Pillay, and Alex Wilkie
(editors)), London Math Society Lecture Note Series, 350 (2008), 315-427.
[5] C. C Chang, H. J. Keisler, Model theory, North Holland, 3rd Edition, 1990.
[6] W. Craig, Three uses of the Herbrand-Gentzen theorem in relating model theory and proof theory, The Journal of
Symbolic Logic, 22(3) (1957), 269-285.
[7] S. M. A. Khatami, M. Pourmahdian, N. R. Tavana, From rational G¨odel logic to ultrametric logic, Journal of Logic
and Computation, 26(5) (2016), 1743-1767.
[8] L. Maksimova, Craig’s interpolation theorem and amalgamated varieties of pseudoboolean algebras, Algebra Logika, 16 (1977), 643-681.
[9] G. Mints, G. Olkhovikov, A. Urquhart, Failure of interpolation in constant domain intuitionistic logic, The Journal of Symbolic Logic, 78(3) (2013), 937-950.
[10] K. Sch¨utte, Der interpolationssatz der intuitionistischen pr¨adikatenlogik, Mathematische Annalen, 148 (1962), 192-200.